Help with Understanding Medications

Posted by CareSync Nursing Team

Find me on:

May 23, 2016 3:27:42 PM

Heart of CareSync logo.jpg

She didn't read the medication label. Luckily, her care coordinator did.

During a check-in call, a member told one of our CareSync Health Assistants that she was suddenly losing her hair. The Health Assistant carefully reviewed the member’s medications and found that one of the medications she was using topically for skin cancer was supposed to be applied with gloves on.

He asked the member if she was using gloves, but she wasn’t. It was possible that touching her scalp with the medication on her hands was causing her to lose her hair. The Health Assistant explained the correct way to use the medication and immediately called the member’s doctor’s office to tell them what had happened so they could follow up directly with the member.

Having CareSync means having someone in your corner who is listening to what you have to say and taking action to answer any concerns.

Join Our Communities!

Tips for Caregivers

Subscribe by Email

Like us on Facebook